< Back to previous page

Publication

A graphical study of comparative probabilities

Journal Contribution - Journal Article

We consider a set of comparative probability judgements over a finite possibility space and study the structure of the set of probability measures that are compatible with them. We relate the existence of some compatible probability measure to WalleyU+2019s behavioural theory of imprecise probabilities, and introduce a graphical representation that allows us to bound, and in some cases determine, the extreme points of the set of compatible measures. In doing this, we generalise some earlier work by Miranda and Destercke on elementary comparisons.
Journal: JOURNAL OF MATHEMATICAL PSYCHOLOGY
ISSN: 1096-0880
Volume: 104
Number of pages: 1
Publication year:2021